# SDR SWIA202053470

- Difficulty date: September 9, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST SUPPORT P/N 601R34032-22 IS CRACKED IN THE RADIUS ABOVE THE STRINGER.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED SUPPORT, IAW CRJ 200 SRM.  MAJOR REPAIR TASK AND FORM M337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, WAS A PART FOR PART REPLACEMENT.  REFER TO CONTINUE CARD FOR WORK PERFORMED.
